# SDR 2013FA0000603

- Difficulty date: October 15, 2013
- Submitted: October 24, 2013
- Operation: General aviation
- Aircraft: N1415N
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9202
- Aircraft time: 2,348 hours, 945 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Resolver
- Part number: 5911081
- Part serial: B0982
- Condition: Intermittent
- Location: Te Flaps
- Part time: 2,348 hours, 945 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORT ON APPROACH AT 5000' SLAT/ FLAP ADVISORY CAS MESSAGE ILLUMINATED WHEN FLAPS SYS CONFIGURED TO 16 DEGREES, FLAP FAILED AT 15 DEGREES AND AMBER CAS "FLAP FAILED" ILLUMINATED.  MAINTENANCE PERSON WITH PILOT PERFORMED THE SLAT/ FLAP SYSTEM RESET PROCEDURE SUCCESSFULLY, BACK TO NORMAL OPERATIONS. ACFT PROCEEDED TO HOME BASE UNEVENTFULLY AT ERVICE CENTER.  REPLACED THE RT FLAP RESOLVER.
